# SDR DALA2025100707304

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 82,608 hours, 35,734 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CORE DAMAGE ON INSIDE OF PANEL AT CORE EDGES. CORRECTIVE ACTION: REPAIRED CORE PER B757-200 SRM 55-30-01-2R-5. (1236368)
